# SDR IXXA20170831278

- Difficulty date: August 16, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,201 hours, 38,389 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T1380244
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON INBOUND HYD BAY DOOR LOWER BEAM CRACKED ON FORWARD END.  REMOVED AND REPLACED INBOUND LOWER HYD BAY DOOR BEAM IAW SRM 51-40-05, AND 51-40-02.
